×

zbMATH — the first resource for mathematics

Über das Amsterdamer Programm von W. Gröbner und Buchsbaum Varietäten. (German) Zbl 0297.14002

MSC:
14A05 Relevant commutative algebra
14-03 History of algebraic geometry
14M05 Varieties defined by ring conditions (factorial, Cohen-Macaulay, seminormal)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Artin, M., andM. Nagata: Residual intersections in Cohen-Macaulay rings. J. Math. Kyoto Univ.12, 307-323 (1972). · Zbl 0263.14019
[2] Auslander, M., andD. A. Buchsbaum: Codimension and multiplicity. Ann. Math.68, 625-657 (1958). · Zbl 0092.03902 · doi:10.2307/1970159
[3] Buchsbaum, D. A.: Complexes in local ring theory. In: Some aspects of ring theory. C. I. M. E. Rom. 1965. · Zbl 0178.37201
[4] Budach, L., undW. Vogel: Cohen-Macaulay Moduln und der Bézoutsche Satz. Monatsh. Math.73, 97-111 (1969). · Zbl 0182.54403 · doi:10.1007/BF01303659
[5] Cartan, H., andS. Eilenberg: Homological Algebra. Princeton Univ. Press. 1956; fourth Printing 1965.
[6] Gröbner, W.: Moderne algebraische Geometrie. Die idealtheoretischen Grundlagen. Wien-Innsbruck: Springer. 1949. · Zbl 0033.12706
[7] Gröbner, W.: Über die idealtheoretische Grundlegung der algebraischen Geometrie. In: Proc. Intern. Congress of Mathematicians, Amsterdam 1954, Groningen 1956, Vol. III, 447-456. Nachdruck in: Geometrie, S. 90-99. Mannheim: B. I. 1972. · Zbl 0073.15703
[8] Gröbner, W.: Über Veronesesche Varietäten und deren Projektionen. Arch. Math.14, 257-264 (1965). · Zbl 0135.21105 · doi:10.1007/BF01220031
[9] Grothendieck, A.: Éléments de Géométrie Algébrique. IHES, Publ. Math., Paris, No. 20 (1964), No. 24 (1965).
[10] Herrmann, M., undW. Vogel: Bemerkungen zur Multiplizitätstheorie von Gröbner und Serre. J. Reine Angew. Math.241, 42-46 (1970). · Zbl 0192.58001
[11] Herrmann, M., undW. Vogel: Über Cohen-Macaulay Punkte. J. Algebra24, 396-404 (1973). · Zbl 0256.14022 · doi:10.1016/0021-8693(73)90148-8
[12] Keller, O.-H.: Über eine Definition von S. Lefschetz in der topologischen Schnittheorie. S.-ber. Sächs. Akad. Leipzig108, Heft 4. Berlin 1969. · Zbl 0181.24101
[13] Macaulay, F. S.: Algebraic theory of modular systems. Cambridge Univ. Press. 1916. · JFM 46.0167.01
[14] Rees, D.: The grade of an ideal or module. Proc. Cambridge Philos. Soc.53, 28-42 (1957). · Zbl 0079.26602 · doi:10.1017/S0305004100031960
[15] Reitberger, H., andW. Vogel: A cohomology condition in idealtheoretical multiplicity theory. Rend. Mat. (3)5, Ser. VI, 1-7 (1972). · Zbl 0246.13014
[16] Renschuch, B.: Verallgemeinerungen des Bézoutschen Satzes. S.-ber. Sächs. Akad. Leipzig107, Heft 4. Berlin 1966.
[17] Renschuch, B., u. a.: Beiträge zur konstruktiven Theorie der Polynomideale. Wiss. Z. Pädagog. Hochsch. Potsdam Math.-Natur. Reihe17, 141-153 (1973), ebenda18, 95-106 (1974). · Zbl 0279.13003
[18] Renschuch, B., J. Stückrad undW. Vogel: Weitere Bemerkungen zu einem Problem der Schnittheorie und über ein Maß vonA. Seidenberg für die Imperfektheit. Eingereicht.
[19] Samuel, P.: Méthodes d’algèbre abstraite en géométrie algébrique. Ergeb. der Math., H. 4. Berlin-Göttingen-Heidelberg: Springer. 1955.
[20] Serre, J.-P.: Faisceaux algebriques coherents. Ann. Math.61, 197-278 (1955). · Zbl 0067.16201 · doi:10.2307/1969915
[21] Serre, J.-P.: Algèbre locale ? Multiplicités. Lecture Notes in Math.11. Berlin-Heidelberg-New York: Springer. 1965.
[22] Severi, F.: Le diverse concezioni di varieta nella geometria algebrica. Rend. Accad. Naz. dei XL, Serie IV,2, 155-181 (1952). · Zbl 0049.11001
[23] Stückrad, J.: Grothendieck-Gruppen abelscher Kategorien und Multiplizitäten. Dissertatio, Univ. Halle. 1973. · Zbl 0291.13009
[24] Stückrad, J., undW. Vogel: Eine Verallgemeinerung der Cohen-Macaulay Ringe und Anwendungen auf ein Problem der Multiplizitätstheorie. J. Math. Kyoto Univ.13, 513-528 (1973). · Zbl 0275.13028
[25] Stückrad, J., undW. Vogel: Ein Korrekturglied in der Multiplizitätstheorie von D. G. Northcott und Anwendungen. Monatsh. Math.76, 264-271 (1972). · Zbl 0248.13026 · doi:10.1007/BF01322931
[26] Vogel, W.: Grenzen für die Gültigkeit des Bézoutschen Satzes. Monatsb. Deutsch. Akad. Wiss. Berlin8, 1-7 (1966). · Zbl 0151.27103
[27] Vogel, W.: Über eine Vermutung von D. A. Buchsbaum. J. Algebra25, 1-6 (1973). · Zbl 0256.14023 · doi:10.1016/0021-8693(73)90078-1
[28] Vogel, W.: Schnitte von perfekten Mannigfaltigkeiten. In: Beiträge zur algebraischen Geometrie. Veröffentlichungen der Univ. Innsbruck91, 77-84 (1974).
[29] Vogel, W., undL. Márki: Zur Theorie der lokalen Ringe. (Ungarisch). Magyar. Tud. Akad. Mat. Fis. Oszt. Kösl. (im Druck).
[30] Weil, A.: Foundations of algebraic geometry. 2 ed., Amer. Math. Soc. Coll. Publ. 29. Providence. 1962. · Zbl 0168.18701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.